# SDR AWXA200300051

- Difficulty date: January 9, 2003
- Submitted: January 17, 2003
- Operation: Air carrier
- Aircraft: N311AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24712
- Aircraft time: 39,683 hours, 27,731 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 654544556
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-13 CHECK 1 1/2" CRACK WAS FOUND ON R/H WING #3 FUEL TANK INTERNAL AFT RIB LOWER LEG, WBL 135.5. MAINTENANCE CUTOUT CRACKED SECTION OF RIB AND PERFORMED A HFEC INSPECTION OF CUTOUT TO VERIFY NO CRACKS EXIST; FABRICATED A REPAIR "T" ANGLE; AND INSTALLED REPAIR PART IAW AWA E.R. 03-5712-03014.
